# SDR AALA202108306829

- Difficulty date: August 29, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N923NN
- Make and model: Boeing 737823
- Aircraft serial: 31167
- Aircraft time: 25,350 hours, 10,418 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Nr 1 Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: #1 GALLEY FLASHLIGHT WILL NOT TEST. REPLACED FLASHLIGHT IAW AMM 25-64-00, OPS CHECK GOOD.
